# SDR AWXA9900119

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, BULKHEAD DAMAGE.  AFT BULKHEAD FS 1088 IN AFT ACCY COMPARTMENT, DAMAGED TO THE INBOARD SIDE OF THE APU SHROUD CUT OUT RBL 19.50.  REPAIRED PER AWA ENGINEERING REPAIR NR 3-53-16-47AG.
